# SDR UALA2013032801989

- Difficulty date: March 27, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,354 hours, 16,892 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: H314266
- Condition: Missing
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OXYGEN BOTTLE BRACKET LATCH MISSING.  REPLACED BRACKET AND WALK AROUND O2 BOTTLE.
